Show ratings & reviews for

3.9 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

35 People found this comment helpful

I have had a sharp pain in my left flank that suddenly appears at the most random times. It is so bad that I can't walk, it wakes me from a sound sleep, and I have even thrown up from the pain. I have been to every kind of doctor and have spent thousands of dollars on tests all to show normal. I have had this pain for 12 years. All doctors have blamed it on my Endometriosis until I had a compl...

Most voted negative review

7 People found this comment helpful

i have medicare and aarp but they will no pay for the levbid any more and trhey did not tell me why

Shared reviews and ratings

TS | 45-54 | Female | On medication for 1 to 6 months | Patient
9/3/2015
Condition: Irritable Colon
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I don't know if I am the exception, but it does not seem to help when I am having flare ups. I want something that works, especially at work, so I don't have to lose time.

Report this postFill 3Created with Sketch.
Anonymous | Female | On medication for 2 to less than 5 years | Patient
8/16/2014
Condition: Other
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

When I get an "episode" of stomach pain and nausea, this is the only thing that helps. It does make you very tired but it stops the cramping.

Report this postFill 3Created with Sketch.
Anonymous | 19-24 | Female | On medication for less than 1 month | Patient
3/8/2014
Condition: Irritable Colon
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I was having terribly uncomfortable and sometimes painful bloating after eating nearly anything. It was getting so bad that I was often having trouble buttoning my pants. In addition, I would switch between days of constipation, to random diarrhea and then back to constipation. I tried Levbid and within a couple days noticed much less bloating and my bm's started to become more regular. I find it much easier to pass gas when I need to and am generally happy. The side effects were TERRIBLE during my first two weeks on Levbid. As a college student, the blurred vision was extremely annoying and gave me some pretty bad headaches. I was also constantly going to the bathroom because I was drinking so much water to try and compensate for the dry mouth. I contemplated stopping the drug, but decided to wait out the full two week trial my doctor had prescribed me. I'm about three weeks in now and the blurred vision has completely gone away and the dry mouth is only slightly annoying. If anyone tries this drug and experiences bad side effects, try it for at least 2 weeks to see if your body will adjust. Mine did.

Report this postFill 3Created with Sketch.
[email protected] | 65-74 | Female | On medication for less than 1 month | Patient
10/12/2013
Condition: Other
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Came in with lyarngitis and a slight sore throat .this was first time meeting this nurse practioniooner.she was polite and saw me for about 15 minutes and immediately put mean blood measure beds 140 over 100 i it was amediuum dose along spill for stomascc issues which I never complained of I took medss for 2 days felt sicker stopped them and slowly felonious betternutestsput me on blood pressure med asked if I took probiotics istated no but I do have Barrettes syndrome and take a med for that nothing mentionedthe me and np are away until 10/21 the pharmacy labeled them wrong ADR i never heard of the pharmacy is open only week days

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | Female | On medication for 1 to less than 2 years | Patient
6/9/2013
Condition: Other
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I have a server case of crohn's and when I try to eat a meal I get huge stomach aches. When I take the levbid it works and help me be able to eat a meal mostly in full.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More